Volume 19, Issue 1 (4-2024)                   IJMSI 2024, 19(1): 1-17 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Lau G, Shiu W, Ng H. On Local Antimagic Chromatic Number of Graphs with Cut-vertices. IJMSI 2024; 19 (1) :1-17
URL: http://ijmsi.ir/article-1-1726-en.html
An edge labeling of a connected graph G = (V, E) is said to be local antimagic if it is a bijection f:E →{1,... ,|E|} such that for any pair of adjacent vertices x and y, f+(x)≠ f+(y), where the induced vertex label f+(x)= ∑ f(e), with e ranging over all the edges incident to x.  The local antimagic chromatic number of G, denoted by Xla(G), is the minimum number of distinct induced vertex labels over all local antimagic labelings of G. In this paper, the sharp lower bound of the local antimagic chromatic number of a graph with cut-vertices given by pendants is obtained. The exact value of the local antimagic chromatic number of many families of graphs with cut-vertices (possibly given by pendant edges) are also determined. Consequently, we partially answered Problem 3.1 in [Local antimagic vertex coloring of a graph, Graphs and Combin., 33, (2017),  275--285].
Type of Study: Research paper | Subject: General

1. 1. S. Arumugam, Y. C. Lee, K. Premalatha, T. M. Wang, On Local Antimagic Vertex Coloring for Corona Products of Graphs, (2018), arXiv:1808.04956v1.
2. S. Arumugam, K. Premalatha, M. Bača, A. Semaničová-Feňovčíková, Local Antimagic Vertex Coloring of a Graph, Graphs and Combin., 33, (2017), 275-285. [DOI:10.1007/s00373-017-1758-7]
3. G. C. Lau, H. K. Ng, W. C. Shiu, Affrmative Solutions on Local Antimagic Chromatic Number, Graphs and Combin., 36, (2020), 1337-1354. [DOI:10.1007/s00373-020-02197-2]
4. G. C. Lau, W. C. Shiu, H. K. Ng, On Local Antimagic Chromatic Number of Cyclerelated Join Graphs, Discuss. Math. Graph Theory, 41, (2021), 133-152. [DOI:10.7151/dmgt.2177]
5. T. R. Hagedorn, Magic Rectangles Revisited, Discrete Math., 207, (1999), 65-72. [DOI:10.1016/S0012-365X(99)00041-2]
6. J. Haslegrave, Proof of a Local Antimagic Conjecture, Discrete Math. Theor. Comput. Sci., 20(1), (2018). [DOI:10.23638/DMTCS-20-1-18]

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb